# SDR UALA2011071903677

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 64,871 hours, 11,697 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E FWD EEL LIGHT INOP.  REPLACED FWD EEL LIGHT SEAT 1E.  TESTS OKAY.
